# SDR AALA201706269001

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 55,615 hours, 23,986 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 OVEN IN FWD GALLEY HAD ABNORMAL AMOUNT OF SMOKE COME OUT OF OVEN (+30 MIN OF USE) WHILE REMOVING MEALS. MEALS WERE NOT BURNED AND SMOKE DID NOT SMELL LIKE BURNED FOOD OR CRUMBS. REMOVED AND REPLACED NR 1 FWD GALLEY OVEN IAW AMM 25-35-19.
